A 23 year-old male is brought to your ED by a friend. He appears anxious, distressed and confused. His friend volunteers that the patient had seen a GP in the past few weeks as he was feeling depressed.
aka Toxicology Conundrum 025 Think you’re ready for the toxidrome challenge? You’re about to find out… How this works The toxidromes included are those most relevant to the differential diagnosis of serotonin toxicity (see Toxicology Conundrum #024). For each toxidrome see if you can describe the classic findings for each of the clinical features listed […]
As you are reviewing a poisoned patient you notice an unusual scent on their breath… Welcome to the ‘Sniff a Poison’ Challenge!
Verapamil overdose is potentially lethal. Test yourself on how to manage this clinical scenario, including the use of high-dose insulin euglycemic therapy.
A 34 year-old female with a past medical history of Hashimoto’s thyroiditis (currently taking thyroxine 200 mcg daily) who took an overdose of 60 x 200 mcg thyroxine 6 hours ago